# SDR 20000713SH016

- Difficulty date: June 9, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N36282
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837271
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Condition: Defective
- Location: Threads
- Component: Bail Wire
- Component part number: 494644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT TIGHTEN FUEL BOWL.  FOUND THREADS STRIPPED.  SUBMITTER RECOMMENDED CHANGING DESIGN TO A THREADED FUEL FILTER BOWL ASSY.  FOUND DURING 100-HOUR INSPECTION.  (X)
